# SDR AALA20150116003

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 46,168 hours, 7,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE EMER LIGHT L645 INOPERATIVE IAW CARD 0357.  RELAMPED LIGHT L645.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
